# SDR SPUY201302020020

- Difficulty date: February 2, 2013
- Submitted: February 2, 2013
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Aircraft time: 81,127 hours, 45,469 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION,  LT WING NR 2 SLAT SKIN SHOWS CORROSION, WS 656.5, REF N/R 0440.
